# SDR ABXA9701477

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Loran Syst
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 LRN CIRCUIT BREAKER OPENED, ACCOMPANIED BY SMOKE ODOR.  OPERATED SYSTEMS, COULD NOT DUPLICATE DISCREPANCY.  NO SMOKE ODOR NOTED.  OPS CHECKED GOOD IAW DC8 SMM 34-60-00.
